# SDR ORJA9660

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT DID NOT COME ON UNTIL THE FOURTH ATTEMPT TO LOWER GEAR; EVEN TRIED EMERGENCY GEAR LEVER. NOSE LANDING GEAR INDICATOR ONLY CAME UP 2/3 UNTIL GEAR FINALLY LOCKED DOWN ON FOURTH TRY.  INSTALLED BOTH LEFT AND RIGHT MAIN LANDING GEAR LOCK PINS.  PERFORMED GEAR SWING PER MM 07-11-00.  NO DEFECTS NOTED; OPS NORMAL.  REMOVED BOTH LEFT AND RIGHT MAIN LANDING GEAR LOCK PINS AND STOWED LOCK PINS IN COCKPIT.  (X)
